MAUDE Adverse Event Report: ARTHREX, INC. IBAL POROUS TKA,CUT BLK,4 IN 1,SZ 9; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL POROUS TKA,CUT BLK,4 IN 1,SZ 9; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL POROUS TKA,CUT BLK,4 IN 1,SZ 9
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via sems that an ar-623-59 ibalance® tka, femoral cutting block had an issue.The piece that connects to the slap hammer cracked.All pieces were retrieved without harm on patient.This was discovered during an unspecified procedure on (b)(6) 2023, with no adverse event or patient harm.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.Manufactured date: 14-may-2020.
 
Event or Problem Description
Additional information received on 8/29/2023: this was discovered during a total knee replacement procedure on (b)(6) 2023.The case was completed by opening a new tray with no delay in the procedure.

Brand Name
IBAL POROUS TKA,CUT BLK,4 IN 1,SZ 9
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17653333
Report Number1220246-2023-07681
Device Sequence Number15298936
Product Code LXH
UDI-Device Identifier00888867214767
UDI-Public00888867214767
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL POROUS TKA,CUT BLK,4 IN 1,SZ 9
Device Catalogue NumberAR-623-59
Device Lot Number1126902020
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown